MAUDE Adverse Event Report: BECTON DICKINSON 8.5 IN PRESSURE RATED SET W/BONDED; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON 8.5 IN PRESSURE RATED SET W/BONDED; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MP5301-C
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material: mp5301-c, batch#: 24089224, 24089191.It was reported by the customer that had 2 iv tubing malfunctions: the first was a pigtail and the second is primary tubing.Both had the end cap disconnect spontaneously:.
 
Additional Manufacturer Narrative
Is was reported that the male luer separated.One photo was taken by the customer that verifies the complaint.A quality notification was sent to the manufacturer.From the manufacturing investigation, the possible causes of separation could be related to an incorrect solvent application (lack/excess of solvent) by assembler or due to issues with the solvent dispenser or related to an incorrect use of fixtures by the assembler.A quality alert was created on (b)(6) 2025 to communicate the separation complaint and reinforce the correct production process.A dhr review was performed the possible lots reported by customer and no qns related to the failure mode were found.
 
Event or Problem Description
Material: mp5301-c possible batch#: 24089224, 24089191.It was reported by the customer that had 2 iv tubing malfunctions â¿¿ the first was a pigtail and the second is primary tubing.Both had the end cap disconnect spontaneously: verbatim: rcc received a complaint via email.Email(s) attached.In the past few days, i have had 2 iv tubing malfunctions - the first was a pigtail and the second is primary tubing.Reference # (b)(4) (alaris pump infusion set) - lot # 24095008 - encountered issue (b)(6) 2024 reference # (b)(4) (maxplus pressure rated extension set) - lot # 24089224 or 24089191 - encountered issue over the weekend - (b)(6) 2024.In the past few days i have had 2 iv tubing malfunctions â¿¿ the first was a pigtail and the second is primary tubing.Both had the end cap disconnect spontaneously:.

Brand Name
8.5 IN PRESSURE RATED SET W/BONDED
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20895901
Report Number9616066-2024-02017
Device Sequence Number21066367
Product Code FPA
UDI-Device Identifier10885403236600
UDI-Public(01)10885403236600(11)240810(17)270810(10)24089224
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMP5301-C
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown